MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; UNIT, ELECTROSURGICAL ANDCOAGULATION, WITH ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; UNIT, ELECTROSURGICAL ANDCOAGULATION, WITH ACCESSORIES
Model Number E6008B
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the product sample was not returned to the post market vigilance laboratory.A picture was provided by the customer for analysis.The sample did not meet specification.The reported condition was confirmed.The picture sample showed that the blue and yellow pedals were swapped in their configuration.The investigation could not determine a root cause or a probable root cause for the failure at this time.
 
Event or Problem Description
According to the reporter, during servicing, the device had a faulty configuration of cut and coagulation pedals, pedals were swapped in their configuration with the blue coagulation on the left and yellow cut on the right.There was no patient involvement.

Brand Name
VALLEYLAB
Common Device Name
UNIT, ELECTROSURGICAL ANDCOAGULATION, WITH ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key8772952
Report Number1717344-2019-00869
Device Sequence Number2639291
Product Code BWA
UDI-Device Identifier10884524001647
UDI-Public10884524001647
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K874794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE6008B
Device Catalogue NumberE6008B
Device Lot Number39031031X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1